# SDR FDEA200902090485

- Difficulty date: February 9, 2009
- Submitted: February 10, 2009
- Operation: Air carrier
- Aircraft: N918FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24290
- Aircraft time: 67,755 hours, 21,723 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112N45032
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WS 776.5, RT WING LOWER SKIN, HAS  A .185 INCH DIAMETER MIS-DRILLED HOLE IN THE -466 SKIN PANEL.  REPAIRED DAMAGED AREA, WS 776.5, RT LOWER SKIN, IAW EA 757-5724-16-A1813 AND EA F- 5724-124060, DOUBLER REPAIR.  THIS REPAIR IS CLASSIFIED AS A CAT.  "A" MAJOR REPAIR WITH NO FOLLOW UP TRACKING.
